Молимо вас користите овај идентификатор за цитирање или овај линк до ове ставке: https://scidar.kg.ac.rs/handle/123456789/9384
Пун извештај метаподатака
Поље DC-а ВредностЈезик
dc.rights.licenseopenAccess-
dc.contributor.authorMilovanovic, Gradimir-
dc.contributor.authorStanić, Marija-
dc.contributor.authorTomović, Tatjana-
dc.date.accessioned2020-09-19T18:09:56Z-
dc.date.available2020-09-19T18:09:56Z-
dc.date.issued2014-
dc.identifier.issn0350-1302-
dc.identifier.urihttps://scidar.kg.ac.rs/handle/123456789/9384-
dc.description.abstractAn optimal set of quadrature formulas with an odd number of nodes for trigonometric polynomials in Borges' sense [Numer. Math. 67 (1994), 271-288], as well as trigonometric multiple orthogonal polynomials of semi-integer degree are defined and studied. The main properties of such a kind of orthogonality are proved. Also, an optimal set of quadrature rules is characterized by trigonometric multiple orthogonal polynomials of semiinteger degree. Finally, theoretical results are illustrated by some numerical examples.-
dc.rightsinfo:eu-repo/semantics/openAccess-
dc.rights.urihttps://creativecommons.org/licenses/by-nc-nd/4.0/-
dc.sourcePublications de l'Institut Mathematique-
dc.titleTrigonometric multiple orthogonal polynomials of semi-integer degree and the corresponding quadrature formulas-
dc.typearticle-
dc.identifier.doi10.2298/PIM1410211M-
dc.identifier.scopus2-s2.0-84911925820-
Налази се у колекцијама:Faculty of Science, Kragujevac

Број прегледа

889

Број преузимања

25

Датотеке у овој ставци:
Датотека Опис ВеличинаФормат 
10.2298-PIM1410211M.pdf192.72 kBAdobe PDFСличица
Погледајте


Ова ставка је заштићена лиценцом Креативне заједнице Creative Commons